# SDR CALA2022100302589

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 39,363 hours, 13,475 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40011
- Condition: Unknown
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORZ. STAB. SKIN REPAIR  AT STA 92.70 SFR CREATED.
